# SDR QXEA2016113000768

- Difficulty date: November 30, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 7,436 hours, 7,969 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Relay
- Part number: KD4L050
- Condition: Malfunctioned
- Location: Nr 1junction Box
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BELOW 80 KIAS DUE TO POWERPLANT MESSAGE ON ENGINE DISPLAY. REMOVED AND REINSTALLED PROPELLER ELECTRONIC CONTROL UNIT IAW AMM 61-20-36-000-801 & 61-20-36-400-801. REMOVED & REPLACED POWER QUADRANT IAW AMM TASK 76-10-01-000-801, 76-10-01-400-801. INITIAL TROUBLESHOOTING FOUND POWERPLANT 198 MESSAGE NR 2 ENGINE. REMOVED & REPLACED 6100-3-K2 RELAY IN #1 JUNCTION BOX, DAUGHTER BOARD. IAW AMM 24-50-60-000-801, AMM  24-50-60-400-801. PERFORMED OPERATIONAL TEST OF AUTOFEATHER AMM 61-20-00-710-801, AMM 71-00-00-868-806 ENGINE POWER ASSURANCE CHECK, AMM 71-00-00-868-814 REVERSE MAXIMUM GOVERNING, AMM 71-00-00-868-816 NPT UNDERSPEED GOVERNING CHECK, AMM 71-00-00-868-817 FADEC TRIM FOR PLA, AMM 24-50-60-865, 24-50-60-710-020. PERFORMED TC 6710005 &  6710006. ALL CHECKS GOOD. RETURNED TO SERVICE.
